Resolvent equations method for general variational inclusions

Al-Shemas, Eman (2009) Resolvent equations method for general variational inclusions. Albanian J. Math., 3 (3). pp. 107-116.

[img]
Preview
Text
069.pdf

Download (145kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 21:04
Last Modified: 06 Dec 2017 21:04
URI: http://kerkoje.com/id/eprint/195

Actions (login required)

View Item View Item